# SDR 05FDEA00116

- Difficulty date: January 17, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 38,677 hours, 18,058 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Part time: 4,027 hours, 2,249 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: C

## Discrepancy

AT 80 KTS A/C STARTED TO SHUDDER CONTINUOUSLY.  A/C STARTED VEERING TO THE RIGHT REQUIRING CONTINUOUS LEFT RUDDER INPUT TO KEEP A/C ON RWY CENTERLINE.  AIRPLANE BEHIND, WHO HAD TAXIED INTO POSITION & HOLD REPORTED SMOKE COMING OUT OF THE ENGINE AREA.  ABORTED AT AROUND 95 KTS.  NO ENGS PARAMETERS WERE EXCEEDED.
